# SDR HEEA967106

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Skrsky S76A
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Panel
- Part number: 7620402021042
- Condition: Mis Mfg
- Location: Floor
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JOGGLE ON PANEL IS 1/16" TOO SHALLOW AND NO EDGE DISTANCE FOR BOLT HOLES. TIME SINCE REPAIR 0:00.
